# SDR 2024F00084

- Difficulty date: March 20, 2024
- Submitted: March 20, 2024
- Operation: General aviation
- Aircraft: N389QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800149
- Aircraft time: 14,664 hours, 9,718 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Splice
- Part number: 692242034
- Condition: Cracked
- Location: Lt Wing
- Part time: 14,664 hours, 9,718 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS, CENTER WING, CENTER SPAR SPLICE, WS 18 TO WS 37. ACCOMPLISHED ENGINEERING FIELD REPAIR FR-680-0149-12602 REV A .  CRACK INDICATIONS, CENTER WING, CENTER SPAR SPLICE, WS 18 TO WS 37.
